J. Math. Phys. 31, 928-935 (1990)

Spherically symmetric static SU(2)-Einstein-Yang-Mills fields

H.P. Künzle and A.K.M. Masood-ul-Alam

Department of Mathematics, University of Alberta
Edmonton, Canada T6G~2G1


The discrete family of global solutions of the static spherically symmetric SU(2)-Einstein-Yang-Mills equations that were recently numerically obtained by Bartnik and McKinnon [Phys. Rev. Lett. 61,141 (1988)] is studied in greater detail, both numerically and analytically. A similar discrete sequence of numerical solutions outside a regular event horizon is shown to exist for every radius of the horizon.